Decomposition of supercritical linear-fractional branching processes
Artikel i vetenskaplig tidskrift, 2013

t is well known that a supercritical single-type Bienaymé-Galton-Watson process can be viewed as a decomposable branching process formed by two subtypes of particles: those having infinite line of descent and those who have finite number of descendants. In this paper we analyze such a decomposition for the linear-fractional Bienaymé-GaltonWatson processes with countably many types. We find explicit expressions for the main characteristics of the reproduction laws for so-called skeleton and doomed particles.

Multivariate Linear-Fractional Distribution

Dual Reproduction Law

Harris-Sevastyanov Transformation

Branching Process with Countably Many Types

Bienaymé-Galton-Watson Process

Conditioned Branching Process

Författare

Serik Sagitov

Chalmers, Matematiska vetenskaper, matematisk statistik

Göteborgs universitet

Altynay Shaimerdenova

Applied Mathematics

2152-7393 (eISSN)

Vol. 4 2 352-359

Fundament

Grundläggande vetenskaper

Styrkeområden

Livsvetenskaper och teknik

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.4236/am.2013.42054